Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 725061, 14 pages
http://dx.doi.org/10.1155/2012/725061
Research Article

The Two-Variable ( ๐บ โ€ฒ / ๐บ , 1 / ๐บ ) -Expansion Method for Solving the Nonlinear KdV-mKdV Equation

Mathematics Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 6 January 2012; Accepted 17 March 2012

Academic Editor: Gradimir V. Milovanoviฤ‡

Copyright © 2012 E. M. E. Zayed and M. A. M. Abdelaziz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed and M. A. M. Abdelaziz, “The Two-Variable -Expansion Method for Solving the Nonlinear KdV-mKdV Equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 725061, 14 pages, 2012. doi:10.1155/2012/725061